# SDR IXXA05RNG082S

- Difficulty date: September 26, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 1530-1536
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, CORROSION WAS FOUND ON LOWER SKIN STA 1530-1536 LONGERON 31RH-31LH.CORROSION WAS REMOVED IAW SRM 51-1-8 PAGE 20, THICKNESS WAS MEASURED IAW ASTME 767-01 AND IT WAS FOUND OUT OF LIMITS.  DAMAGE WAS REPAIRED, FABRICATION AND INSTALLATION AN EXTERNAL AND INTERNAL SPLICE, FINGER DOUBLER AND LONGERON STRAP IAW SRM 53-2-1 FIGURE 4 TR 53-172 AND EWO ATI 53-027. SPLICE FITTING PN: 4641326 AT STA FS 1530 WAS FABRICATED AND INSTALLED IAW SRM 51-1-21 PAGE 1-7.
